# SDR AALA2020090749010

- Difficulty date: September 3, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 01000160
- Condition: Scratched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - ALL EMERGENCY LIGHT LENS SCRATCHED, PASSENGER CABIN CEILING PANELS.  REPLACED ALL EMERGENCY LIGHT LENSES ON CABIN CEILING PANELS PER OASIS MOD EO 2519E317-003.
